The Healthy Pill Store will be on vacation between dates 2022-06-14 and 2022-06-30.
All orders made during this time will be shipped after vacation is finished.
Thank you for your patience and apologize for any inconvenience.
Sale!

Ibuprofen Lannacher 400mg 10 Tablets – Pain Killer, Headache Toothache Reliever Fever Reducer

4.99

Ibuprofen 400mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 400mg of Ibuprofen.

Ibuprofen is a well-tolerated non-steroid antirheumatic with a strong effect reducing fever (antipyretic), reducing pain (analgetic) and in painful conditions of non-rheumatic origin and with the anti-inflammatory effect (antiphlogistic). In patients with a rheumatic disease of joints, Ibuprofen reduces pain, morning stiffness, local symptoms of inflammation (swelling, redness), and increases joint mobility.

Categories: , , Tags: , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , ,

Description

Ibuprofen 400mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 400mg of Ibuprofen.

Ibuprofen is a well-tolerated non-steroid antirheumatic with a strong effect reducing fever (antipyretic), reducing pain (analgetic) and in painful conditions of non-rheumatic origin and with the anti-inflammatory effect (antiphlogistic). In patients with a rheumatic disease of joints, Ibuprofen reduces pain, morning stiffness, local symptoms of inflammation (swelling, redness), and increases joint mobility.

Application form: tablets, capsules

Indication group: analgesics, antipyretics nonsteroid antiphlogistics and antirheumatics

Active substance:

Each film coated tablet contains 400mg of ibuprofen.

The other ingredients are colloidal anhydrous silica, croscarmellose sodium, microcrystalline cellulose,
magnesium stearate, stearic acid, maize starch, hypromellose, talc, macrogol 400 and titanium dioxide
(E171)

How to Use

Adults and children over 12 years take 1 tablet initially, then if necessary 1 tablets every 4 hours. Do not exceed 3 tablets in 24-hours.

Not suitable for children under 12 years.

Pregnancy and lactation: 

In the first and the second third of pregnancy ibuprofen can be taken only after consultation with your doctor. Ibuprofen should not be taken in the last third of pregnancy due to a higher risk of complications for the mother and her child. Ibuprofen and its metabolites pass in small amounts into breast milk. Since to date the adverse effects after use of ibuprofen are not know, it is not necessary to temporarily interrupt breastfeeding with a short-term administration of the drug. If your treatment is long-term and/or you take high doses, breastfeeding should be interrupted. If ibuprofen is administrated to women who want to become pregnant or to women in the first and the second trimester of pregnancy, the dose must be as low as possible and the length of the treatment as short as possible. Ibuprofen is contraindicated in the third trimester of pregnancy.

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Lannacher 400mg 10 Tablets – Pain Killer, Headache Toothache Reliever Fever Reducer”

Your email address will not be published.